# SDR AALA20120329014

- Difficulty date: March 29, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N472AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49647
- Aircraft time: 68,192 hours, 35,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP ROTTED THROUGH STATIONS 1162 TO 1166.  INSTALLED DOUBLER PER AARD 53-20-00-16.
